# SDR SWAA2021042928420

- Difficulty date: January 30, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500i, S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT BS 500I STR 25LH STRINGER CLIP CRACKED AT FRAME ATTACH RIVET WL 155 LBL22. / REMOVED AND REPLACED STR CLIP ON STR 25L; STA 500I IAW SRM 51-40-02-0G-0; BOEING DWG NO 143A1234 ID 0002 REV 1; ' 'A TAG A07227
